Edited by dyano, 02 January 2013 - 05:54 AM.
1 reply to this topic
Posted 02 January 2013 - 05:54 AM
I was wondering if anyone could help me understand this. I took BCP for hormonal acne. I had a lot on my jawline and neck, but the rest of my face wasn't really affected by it. My chest and back wasn't doing so well. I took ortho tri cyclin and it cleared up the acne on the jaw/neck completely; my chest and back wasn't breaking out as much. It helped with the oiliness at first, but then it completely came back and it actually worsened. I stopped taking BCP's about a month ago and my face doesn't feel as oily anymore, but the acne came back with a vengeance. My neck and jaw is breaking out a lot, but now the rest of my face is starting to break out a bit. It's also worsening on my chest and back. If acne is caused by overactive sebaceous glands, why did this occur? I also notice that I'm a lot itchier. Could it be related to allergies? Did BCP's suppress an overactive immune system? Any information is greatly appreciated.
Posted 04 January 2013 - 07:29 PM
Which BCP did you use? Every type of BCP is completely different in its hormonal makeup.
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users